# SDR 2006UALA01756

- Difficulty date: September 9, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 13,553 hours, 5,995 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Epsu
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPSU EXT LOAD EMER R INOP.  REPLACED RIGHT OVERWING SLIDE.
